Alnix Plus Tablet
Formulation
Each film-coated tablet contains:
Cetirizine dihydrochloride, BP 5 mg
Phenylephrine HCl, USP 10 mg

Cetirizine + Phenylephrine HCl

Alnix® Plus Tablet

For the immediate relief from allergic rhinitis

What is the medicine used for? 

This medicine is used for the relief of clogged nose; sneezing; rinny, itchy nose; and itchy, watery eyes associated with allergic rhinitis.

How much and how often should you use this medicine? 

Adults and children over 12 years: Orally, 1 tablet every 12 hours, or as directed by a doctor.

For more information on safety, precaution and other information about this product, please see the Product Information Leaflet.